# SDR FDEA201903010518

- Difficulty date: March 1, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 33,379 hours, 18,294 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PDIS  658  52-10  1139  28FEB19  CDG  FACT  U  LOGPAGES:3015910  DURING CLIMB AT 17000FT R FWD CABIN DOOR UNSAFE.  PSI 7.0 CABIN NORMAL ON DESCENT AT 4.5 PSI AT 11000FT DOOR BACK TO GREEN SAFE. MEL 28FEB19 01:20  CDG U RELEASED FOR SERVICE PER MEL: 52-71-01-A  CATEGORY : C EXPIRATION : 09MAR19  "MEL 52-71-01-A:  __R1___ DOOR CLOSED & LOCKED INDICATION ON ECAM DOOR PAGE - INOP."  C/7176097       FACT 28FEB19 10:16 CDG U  CHECKED ADJUSTEMENT OF DOOR WARNING SWITCHES 42WS &  8 WS AS PER MM 52-71-00-05-02, ALL CHECKED OK. PERFORMED DOOR WARNING TEST AS PER MM 52-70-00-05-02. ALL TEST PASSED, UNABLE TO DUPLICATE PROBLEM. NO PREVIOUS HISTORY FOUND. MEL CLOSED, A/C OK TO CONTINUE RII: 449280. DOOR WARNING TEST ALL TEST PASSED.
